# SDR MASA200602629

- Difficulty date: November 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 9,729 hours, 7,382 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Obstructed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 2946 YVR.  CAPTAIN REPORTED GROUND SPOILERS WOULD NOT RETRACT.  CONTRACT MX REMOVED SNOW FROM SPOILER COVES, OPS CHECK WAS GOOD, ACFT CONTINUED OPERATIONS.
